Alert archive / Montana / High Wind Warnings in 2005

High Wind Warning 6, NWS Great Falls, MT

November 12, 2005

NWS Great Falls, MT issued this high wind warning at Nov 12, 2005, 4:38 AM MST. It took effect at Nov 13, 2005, 12:00 PM MST. It was in force for 23 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 12, 2005, 4:38 AM MST (11:38 UTC)
In effect from
Nov 13, 2005, 12:00 PM MST
Expired
Nov 14, 2005, 10:45 AM MST
In force
23 hr
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KTFX 121138
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
438 AM MST SAT NOV 12 2005

...STRONG WINDS LIKELY SUNDAY...

.WEST FLOW ALOFT WILL BECOME STRONG SUNDAY AFTERNOON AHEAD OF A WEATHER
DISTURBANCE ALOFT WHICH WILL MOVE ACROSS MONTANA SUNDAY NIGHT INTO
MONDAY. ASSOCIATED WITH THIS WEATHER DISTURBANCE A SURFACE LOW
OVER CENTRAL BRITISH COLUMBIA SUNDAY MORNING WILL MOVE QUICKLY TO
SOUTHERN ALBERTA SUNDAY AFTERNOON THEN TO NORTHEAST MONTANA BY
LATE SUNDAY NIGHT. THE COMBINATION OF THE FLOW ALOFT BECOMING
STRONG AND THE SURFACE LOW MOVING ACROSS SOUTHERN ALBERTA WILL
CAUSE HIGH WINDS OVER THE ROCKY MOUNTAIN FRONT. THERE IS ALSO A
SMALL CHANCE FOR LOCALLY STRONG WINDS OVER THE PLAINS. THIS
SITUATION WILL CONTINUE TO BE MONITORED.

MTZ009-010-048-121945-
/O.UPG.KTFX.HW.A.0008.051113T1300Z-051114T0300Z/
/O.NEW.KTFX.HW.W.0006.051113T1900Z-051114T0300Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
438 AM MST SAT NOV 12 2005

...HIGH WIND WARNING IN EFFECT FROM 12 PM TO 8 PM MST SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 12 PM TO 8 PM MST SUNDAY.
THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

WEST WINDS OF 30 TO 45 MPH WITH GUSTS 70 TO 80 MPH WILL OCCUR IN
FAVORED AREAS OF THE ROCKY MOUNTAIN FRONT. SNOW AND ALSO BLOWING
SNOW DUE TO THE STRONG WINDS WILL CAUSE VISIBILITIES BELOW ONE-
QUARTER MILE AT TIMES IN THE MOUNTAINS. 

OVER EASTERN GLACIER COUNTY WEST WINDS OF 25 TO 40 MPH WITH GUSTS
TO 60 MPH ARE LIKELY.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
8 follow-up statements
000 
WWUS75 KTFX 121712
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1012 AM MST SAT NOV 12 2005

...STRONG WINDS LIKELY SUNDAY...

.WEST FLOW ALOFT WILL BECOME STRONG SUNDAY AFTERNOON AHEAD OF A
WEATHER DISTURBANCE ALOFT WHICH WILL MOVE ACROSS MONTANA SUNDAY
NIGHT INTO MONDAY. ASSOCIATED WITH THIS WEATHER DISTURBANCE A
SURFACE LOW OVER CENTRAL BRITISH COLUMBIA SUNDAY MORNING WILL
MOVE QUICKLY TO SOUTHERN ALBERTA SUNDAY AFTERNOON THEN TO
NORTHEAST MONTANA BY LATE SUNDAY NIGHT. THE COMBINATION OF THE
FLOW ALOFT BECOMING STRONG AND THE SURFACE LOW MOVING ACROSS
SOUTHERN ALBERTA WILL CAUSE HIGH WINDS OVER THE ROCKY MOUNTAIN
FRONT. THERE IS ALSO A SMALL CHANCE FOR LOCALLY STRONG WINDS OVER
THE PLAINS. THIS SITUATION WILL CONTINUE TO BE MONITORED.

MTZ009-010-048-130500-
/O.CON.KTFX.HW.W.0006.051113T1900Z-051114T0300Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
1012 AM MST SAT NOV 12 2005

...HIGH WIND WARNING REMAINS IN EFFECT FROM 12 PM TO 8 PM MST
SUNDAY...

WEST WINDS OF 30 TO 45 MPH WITH GUSTS 70 TO 80 MPH WILL OCCUR IN
FAVORED AREAS OF THE ROCKY MOUNTAIN FRONT. SNOW AND ALSO BLOWING
SNOW DUE TO THE STRONG WINDS WILL CAUSE VISIBILITIES BELOW ONE-
QUARTER MILE AT TIMES IN THE MOUNTAINS.

OVER EASTERN GLACIER COUNTY WEST WINDS OF 25 TO 40 MPH WITH GUSTS
TO 60 MPH ARE LIKELY.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS75 KTFX 122120
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
220 PM MST SAT NOV 12 2005

...STRONG WINDS LIKELY SUNDAY NIGHT AND MONDAY...

.WEST FLOW ALOFT WILL BECOME STRONG SUNDAY EVENING AHEAD OF A
WEATHER DISTURBANCE ALOFT WHICH WILL MOVE ACROSS MONTANA SUNDAY
NIGHT AND MONDAY. ASSOCIATED WITH THIS WEATHER DISTURBANCE A
SURFACE LOW OVER CENTRAL BRITISH COLUMBIA SUNDAY AFTERNOON WILL
MOVE QUICKLY TO SOUTHERN ALBERTA SUNDAY EVENING THEN TO NORTHEAST
MONTANA BY EARLY MONDAY MORNING. THE COMBINATION OF THE FLOW ALOFT
BECOMING STRONG AND THE SURFACE LOW MOVING ACROSS SOUTHERN ALBERTA
WILL CAUSE HIGH WINDS OVER THE ROCKY MOUNTAIN FRONT. THERE IS A
POTENTIAL FOR STRONG WINDS TO DEVELOP OVER THE EASTERN PLAINS OF
CENTRAL MONTANA AS THE SURFACE LOW MOVES INTO EASTERN MONTANA ON
MONDAY MORNING.

MTZ009-010-048-130500-
/O.EXT.KTFX.HW.W.0006.051114T0000Z-051114T1200Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
220 PM MST SAT NOV 12 2005

...HIGH WIND WARNING NOW IN EFFECT FROM 5 PM SUNDAY TO 5 AM MST
MONDAY...

THE HIGH WIND WARNING IS NOW IN EFFECT FROM 5 PM SUNDAY TO 5 AM
MST MONDAY. 

WEST WINDS OF 30 TO 45 MPH WITH GUSTS 70 TO 80 MPH WILL OCCUR IN
FAVORED AREAS OF THE ROCKY MOUNTAIN FRONT. SNOW AND ALSO BLOWING
SNOW DUE TO THE STRONG WINDS WILL CAUSE VISIBILITIES BELOW ONE-
QUARTER MILE AT TIMES IN THE MOUNTAINS.

OVER EASTERN GLACIER COUNTY WEST WINDS OF 25 TO 40 MPH WITH GUSTS
TO 60 MPH ARE LIKELY.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ011-013-044-045-047-130500-
/O.NEW.KTFX.HW.A.0009.051114T0800Z-051115T0000Z/
HILL-CHOUTEAU-TOOLE-LIBERTY-BLAINE-
INCLUDING THE CITIES OF...HAVRE...FORT BENTON...SHELBY...
CHESTER...CHINOOK
220 PM MST SAT NOV 12 2005

...HIGH WIND WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY AFTERNOON. 

OVER THE EASTERN PLAINS OF CENTRAL MONTANA...WEST WINDS OF 25 TO
40 MPH WITH GUSTS TO 55 MPH ARE POSSIBLE LATE SUNDAY NIGHT
THROUGH MONDAY.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$
000 
WWUS75 KTFX 130322
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
822 PM MST SAT NOV 12 2005

...STRONG WINDS LIKELY SUNDAY NIGHT AND MONDAY...

.WEST FLOW ALOFT WILL BECOME STRONG SUNDAY EVENING AHEAD OF A
WEATHER DISTURBANCE ALOFT WHICH WILL MOVE ACROSS MONTANA SUNDAY
NIGHT AND MONDAY. ASSOCIATED WITH THIS WEATHER DISTURBANCE A
SURFACE LOW OVER CENTRAL BRITISH COLUMBIA SUNDAY AFTERNOON WILL
MOVE QUICKLY TO SOUTHERN ALBERTA SUNDAY EVENING THEN TO NORTHEAST
MONTANA BY EARLY MONDAY MORNING. THE COMBINATION OF THE FLOW
ALOFT BECOMING STRONG AND THE SURFACE LOW MOVING ACROSS SOUTHERN
ALBERTA WILL CAUSE HIGH WINDS OVER THE ROCKY MOUNTAIN FRONT.
THERE IS A POTENTIAL FOR STRONG WINDS TO DEVELOP OVER THE EASTERN
PLAINS OF CENTRAL MONTANA AS THE SURFACE LOW MOVES INTO EASTERN
MONTANA ON MONDAY MORNING.

MTZ009-010-048-131200-
/O.CON.KTFX.HW.W.0006.051114T0000Z-051114T1200Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
822 PM MST SAT NOV 12 2005

...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 PM SUNDAY TO 5 AM
MST MONDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 5 PM SUNDAY TO 5 AM
MST MONDAY. 

WEST WINDS OF 30 TO 45 MPH WITH GUSTS 70 TO 80 MPH WILL OCCUR IN
FAVORED AREAS OF THE ROCKY MOUNTAIN FRONT. SNOW AND ALSO BLOWING
SNOW DUE TO THE STRONG WINDS WILL CAUSE VISIBILITIES BELOW ONE-
QUARTER MILE AT TIMES IN THE MOUNTAINS.

OVER EASTERN GLACIER COUNTY WEST WINDS OF 25 TO 40 MPH WITH GUSTS
TO 60 MPH ARE LIKELY.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ011-013-044-045-047-131200-
/O.CON.KTFX.HW.A.0009.051114T0800Z-051115T0000Z/
HILL-CHOUTEAU-TOOLE-LIBERTY-BLAINE-
INCLUDING THE CITIES OF...HAVRE...FORT BENTON...SHELBY...
CHESTER...CHINOOK
822 PM MST SAT NOV 12 2005

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT
THROUGH MONDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT
THROUGH MONDAY AFTERNOON. 

OVER THE EASTERN PLAINS OF CENTRAL MONTANA...WEST WINDS OF 25 TO
40 MPH WITH GUSTS TO 55 MPH ARE POSSIBLE LATE SUNDAY NIGHT
THROUGH MONDAY.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$
000 
WWUS75 KTFX 131142
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
442 AM MST SUN NOV 13 2005

...STRONG WINDS LIKELY SUNDAY NIGHT AND MONDAY...

.WEST FLOW ALOFT WILL BECOME STRONG SUNDAY EVENING AHEAD OF A
WEATHER DISTURBANCE ALOFT WHICH WILL MOVE ACROSS MONTANA SUNDAY
NIGHT AND MONDAY. ASSOCIATED WITH THIS WEATHER DISTURBANCE A
SURFACE LOW OVER CENTRAL BRITISH COLUMBIA SUNDAY AFTERNOON WILL
MOVE QUICKLY TO SOUTHERN ALBERTA SUNDAY EVENING THEN TO NORTHEAST
MONTANA BY EARLY MONDAY MORNING. THE COMBINATION OF THE FLOW
ALOFT BECOMING STRONG AND THE SURFACE LOW MOVING ACROSS SOUTHERN
ALBERTA WILL CAUSE HIGH WINDS OVER THE ROCKY MOUNTAIN FRONT.
THERE IS A POTENTIAL FOR STRONG WINDS TO DEVELOP OVER THE EASTERN
PLAINS OF CENTRAL MONTANA AS THE SURFACE LOW MOVES INTO EASTERN
MONTANA ON MONDAY MORNING.

MTZ009-010-048-132300-
/O.CON.KTFX.HW.W.0006.051114T0000Z-051114T1200Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
442 AM MST SUN NOV 13 2005

...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON
TO 5 AM MST MONDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO
5 AM MST MONDAY. 

WEST WINDS OF 30 TO 45 MPH WITH GUSTS 70 TO 80 MPH WILL OCCUR IN
FAVORED AREAS OF THE ROCKY MOUNTAIN FRONT. SNOW AND ALSO BLOWING
SNOW DUE TO THE STRONG WINDS WILL ALSO CAUSE VISIBILITIES BELOW
ONE QUARTER MILE AT TIMES IN THE MOUNTAINS.

OVER EASTERN GLACIER COUNTY WEST WINDS OF 25 TO 40 MPH WITH GUSTS
TO 60 MPH ARE LIKELY.

$$

MTZ011-013-044-045-047-132300-
/O.CON.KTFX.HW.A.0009.051114T0800Z-051115T0000Z/
HILL-CHOUTEAU-TOOLE-LIBERTY-BLAINE-
INCLUDING THE CITIES OF...HAVRE...FORT BENTON...SHELBY...
CHESTER...CHINOOK
442 AM MST SUN NOV 13 2005

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
MONDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
MONDAY AFTERNOON. 

OVER THE EASTERN PLAINS OF CENTRAL MONTANA...WEST WINDS OF 25 TO
40 MPH WITH GUSTS TO 55 MPH ARE POSSIBLE LATE SUNDAY NIGHT
THROUGH MONDAY.

$$
000 
WWUS75 KTFX 132200
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
300 PM MST SUN NOV 13 2005

...STRONG WINDS LIKELY TONIGHT AND MONDAY...

.WEST FLOW ALOFT WILL CONTINUE TO INCREASE THIS EVENING AHEAD OF A
WEATHER DISTURBANCE ALOFT WHICH WILL MOVE ACROSS MONTANA TONIGHT
AND MONDAY. A SURFACE LOW PRESSURE SYSTEM CURRENTLY OVER CENTRAL
BRITISH COLUMBIA WILL MOVE TO SOUTHERN ALBERTA THIS EVENING AND
INTO NORTHEAST MONTANA BY EARLY MONDAY MORNING. THE COMBINATION
OF THE STRONG FLOW ALOFT AND PRESSURE DIFFERENCES ACROSS MONTANA
AND ALBERTA WILL CAUSE HIGH WINDS OVER THE ROCKY MOUNTAIN FRONT
AND THE PLAINS OF NORTH CENTRAL MONTANA.

MTZ011-013-044-045-047-140500-
/O.UPG.KTFX.HW.A.0009.051114T0800Z-051115T0000Z/
/O.EXB.KTFX.HW.W.0006.051114T1200Z-051115T0000Z/
HILL-CHOUTEAU-TOOLE-LIBERTY-BLAINE-
INCLUDING THE CITIES OF...HAVRE...FORT BENTON...SHELBY...
CHESTER...CHINOOK
300 PM MST SUN NOV 13 2005

...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 5 PM MST MONDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 5 AM TO 5 PM MST MONDAY.
THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

WEST TO NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 60 MPH WILL
DEVELOP BY EARLY MONDAY MORNING AND CONTINUE THROUGH THE DAY.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ012-046-049-140500-
/O.EXB.KTFX.HW.W.0006.051114T1200Z-051115T0000Z/
CASCADE-EASTERN PONDERA-EASTERN TETON-
INCLUDING THE CITIES OF...GREAT FALLS...CONRAD...FAIRFIELD
300 PM MST SUN NOV 13 2005

...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 5 PM MST MONDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 5 AM TO 5 PM MST MONDAY. 

WEST TO NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 60 MPH WILL
DEVELOP BY EARLY MONDAY MORNING AND CONTINUE THROUGH THE DAY.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ010-140500-
/O.EXT.KTFX.HW.W.0006.051114T0000Z-051115T0000Z/
EASTERN GLACIER-
INCLUDING THE CITY OF...CUT BANK
300 PM MST SUN NOV 13 2005

...HIGH WIND WARNING NOW IN EFFECT UNTIL 5 PM MST MONDAY...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 5 PM MST MONDAY. 

WEST TO NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 60 MPH WILL
DEVELOP TONIGHT AND CONTINUE THROUGH LATE MONDAY AFTERNOON.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ009-048-140500-
/O.CON.KTFX.HW.W.0006.051114T0000Z-051114T1200Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
300 PM MST SUN NOV 13 2005

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY. 

WEST WINDS OF 30 TO 45 MPH WITH GUSTS 70 TO 80 MPH WILL OCCUR IN
FAVORED AREAS OF THE ROCKY MOUNTAIN FRONT TONIGHT.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS75 KTFX 140345
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
845 PM MST SUN NOV 13 2005

...STRONG WINDS LIKELY TONIGHT AND MONDAY...

.WEST FLOW ALOFT WILL CONTINUE TO INCREASE THIS EVENING...AS A
SURFACE AREA OF LOW PRESSURE CURRENTLY OVER SOUTHERN ALBERTA MOVES
INTO NORTHEAST MONTANA BY EARLY MONDAY MORNING. THE COMBINATION
OF THE STRONG FLOW ALOFT AND PRESSURE DIFFERENCES ACROSS MONTANA
AND ALBERTA...WILL CAUSE HIGH WINDS OVER THE ROCKY MOUNTAIN FRONT
AND THE PLAINS OF NORTH CENTRAL MONTANA.

MTZ009-048-141200-
/O.CON.KTFX.HW.W.0006.000000T0000Z-051114T1200Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
845 PM MST SUN NOV 13 2005

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY
FOR AREAS BELOW 5000 FEET IN THE ROCKY MOUNTAIN FRONT...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY. 

WEST WINDS OF 30 TO 45 MPH...WITH GUSTS BETWEEN 70 TO 80 MPH WILL
OCCUR IN FAVORED AREAS OF THE ROCKY MOUNTAIN FRONT TONIGHT.

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

$$

MTZ010-141200-
/O.CON.KTFX.HW.W.0006.000000T0000Z-051115T0000Z/
EASTERN GLACIER-
INCLUDING THE CITY OF...CUT BANK
845 PM MST SUN NOV 13 2005

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST MONDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST MONDAY. 

WEST TO NORTHWEST WINDS OF 30 TO 40 MPH...WITH GUSTS TO 60 MPH
WILL DEVELOP AFTER MIDNIGHT AND CONTINUE THROUGH LATE MONDAY
AFTERNOON.

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

$$

MTZ011>013-044>047-049-141200-
/O.CON.KTFX.HW.W.0006.051114T1200Z-051115T0000Z/
HILL-CASCADE-CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA-BLAINE-
EASTERN TETON-
INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON...
SHELBY...CHESTER...CONRAD...CHINOOK...FAIRFIELD
845 PM MST SUN NOV 13 2005

...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM TO 5 PM MST
MONDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM TO 5 PM MST
MONDAY. 

WEST TO NORTHWEST WINDS OF 30 TO 40 MPH...WITH GUSTS TO 60 MPH WILL
DEVELOP EARLY MONDAY MORNING OVER THE PLAINS OF NORTH CENTRAL
MONTANA...AND THEN CONTINUE TO BE STRONG THROUGH THE DAY.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH...OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

$$

BRUSDA
000 
WWUS75 KTFX 141200
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
500 AM MST MON NOV 14 2005

...STRONG WINDS LIKELY TONIGHT AND MONDAY...

.WEST FLOW ALOFT WILL CONTINUE TO INCREASE THIS MORNING...AS A
SURFACE AREA OF LOW PRESSURE MOVES INTO NORTHEAST MONTANA BY
THIS MORNING. THE COMBINATION OF THE STRONG FLOW ALOFT AND PRESSURE
DIFFERENCES ACROSS MONTANA...WILL CAUSE HIGH WINDS OVER THE
PLAINS OF NORTH CENTRAL MONTANA.

MTZ012-044-046-049-141300-
/O.CAN.KTFX.HW.W.0006.000000T0000Z-051115T0000Z/
CASCADE-TOOLE-EASTERN PONDERA-EASTERN TETON-
INCLUDING THE CITIES OF...GREAT FALLS...SHELBY...CONRAD...
FAIRFIELD
500 AM MST MON NOV 14 2005

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELED THE
HIGH WIND WARNING. NORTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH
WITH GUSTS TO 45 MPH BY THIS AFTERNOON...BUT THESE WINDS WILL
REMAIN BELOW HIGH WINDS CRITERIA.

$$

MTZ009-048-141300-
/O.CAN.KTFX.HW.W.0006.000000T0000Z-051114T1200Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
500 AM MST MON NOV 14 2005

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELED THE
HIGH WIND WARNING. NORTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS TO
50 MPH WILL PERSIST THROUGH THE DAY...BUT THESE WINDS WILL REMAIN
BELOW HIGH WIND CRITERIA.

$$

MTZ010-141300-
/O.CAN.KTFX.HW.W.0006.000000T0000Z-051115T0000Z/
EASTERN GLACIER-
INCLUDING THE CITY OF...CUT BANK
500 AM MST MON NOV 14 2005

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELED THE
HIGH WIND WARNING. NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO
45 MPH WILL LINGER THROUGH THE DAY...BUT THESE WINDS WILL REMAIN
BELOW HIGH WINDS CRITERIA.


$$

MTZ011-013-045-047-141800-
/O.CON.KTFX.HW.W.0006.000000T0000Z-051115T0000Z/
HILL-CHOUTEAU-LIBERTY-BLAINE-
INCLUDING THE CITIES OF...HAVRE...FORT BENTON...CHESTER...CHINOOK
500 AM MST MON NOV 14 2005

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON. 

WEST TO NORTHWEST WINDS OF 30 TO 40 MPH...WITH GUSTS TO 60 MPH
WILL DEVELOP THIS MORNING OVER THE PLAINS OF NORTH CENTRAL
MONTANA...AND THEN CONTINUE TO BE STRONG THROUGH THE DAY.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH...OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

$$
000 
WWUS75 KTFX 141745
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1045 AM MST MON NOV 14 2005

MTZ011-013-045-047-141845-
/O.CAN.KTFX.HW.W.0006.000000T0000Z-051115T0000Z/
HILL-CHOUTEAU-LIBERTY-BLAINE-
INCLUDING THE CITIES OF...HAVRE...FORT BENTON...CHESTER...CHINOOK
1045 AM MST MON NOV 14 2005

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
HIGH WIND WARNING. WEST TO NORTHWEST WINDS OF 20 TO 35 MPH WITH
GUSTS UP TO 50 MPH ARE EXPECTED THIS AFTERNOON...BUT THESE WINDS
WILL REMAIN BELOW HIGH WIND CRITERIA.

$$

THOMSON

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Nov 12, 3:45 AM MST, 53 minutes earlier.

Area forecast discussion, Nov 12, 3:45 AM MST, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
345 AM MST SAT NOV 12 2005

.DISCUSSION...
TODAY THROUGH MONDAY...AN UPPER TROUGH WILL BE MOVING THROUGH THE
FORECAST AREA THIS MORNING AND EARLY AFTERNOON. GFS HAS PICKED UP ON
THE SLOWER MOVEMENT OF THIS UPPER TROUGH. WILL CONTINUE WITH THE
LIKELY POPS FOR THE MOUNTAINS WITH SLIGHT CHANCE TO CHANCE POPS FOR
THE LOWER ELEVATIONS. FOR TONIGHT NW FLOW ALOFT IS OVER THE AREA
WITH A HINT OF AN UPPER RIDGE. WILL CONTINUE WITH THE DRY FORECAST
EXCEPT FOR THE MOUNTAINS. ON SUNDAY A WARM AIR ADVECTION PATTERN
DEVELOPS ALONG WITH INCREASED MOISTURE. HAVE BACKED OFF ON THE
THREAT OF PRECIPITATION DURING THE MORNING FOR THE LOWER ELEVATIONS
BUT WILL CONTINUE WITH THE SLIGHT CHANCE TO CHANCE POPS FOR THE
AFTERNOON. MAIN WEATHER PROBLEM FOR SUNDAY CONTINUES TO BE THE
THREAT FOR HIGH WINDS. THREAT OF HIGH WINDS LOOKS TO BE CONFINED
MAINLY TO THE ROCKY MOUNTAIN FRONT BUT STILL A LITTLE CONCERNED
THERE COULD BE LOCAL HIGH WINDS FOR THE PLAINS. AFTER LOOKING AT
FORECAST SOUNDINGS FEELING CONFIDENT ENOUGH TO UPGRADE THE HIGH WIND
WATCH TO A WARNING BUT WILL DELAY UNTIL SUNDAY AFTERNOON. WILL
MENTION POOR VISIBILTIES IN SNOW AND BLOWING SNOW IN THE MOUNTAINS.
SUNDAY NIGHT INTO MONDAY AN UPPER TROUGH WILL MOVE THROUGH THE
FORECAST AREA AND USHER IN A COLDER AIRMASS ALONG WITH AREAS OF
SNOW. THIS IS COVERED WELL BY INHERITED FORECAST. BLANK

MONDAY NIGHT THROUGH THURSDAY NIGHT...MODELS SHOWING SOME CHANGE
FROM PREVIOUS RUNS...BUT AM RELUCTANT TO SHIFT COMPLETELY TO NEW
SOLUTION...SO WILL ONLY BE MAKING MINOR CHANGES TO FORECAST AT THIS
TIME. THE LINGERING NORTHWEST FLOW IN THE WAKE OF THE DEPARTING
SYSTEM WILL KEEP A CHANCE OF PRECIPITATION AROUND THE TFX CWA MONDAY
NIGHT. TEMPERATURES WILL FALL BELOW NORMAL AS COOL CANADIAN HIGH
PRESSURE MOVES INTO THE AREA. UPPER LEVEL RIDGING WILL THEN MOVE
INTO MONTANA FROM THE WEST TUESDAY THROUGH WEDNESDAY WITH A SURFACE
TROUGH FORMING TO THE LEE OF THE ROCKIES. THIS WILL GENERALLY WARM
TEMPERATURES AND BRING WESTERLY DOWNSLOPE WINDS. HOWEVER...WITH THE
NEW SNOWFALL EXPECTED...THE SOUTHWEST VALLEYS WILL BE SLOW TO WARM.
WEAK DISTURBANCES IN THE WESTERLY FLOW ALOFT WILL ALSO KEEP A SLIGHT
CHANCE OF SHOWERS AROUND THE AREA. A MORE NORTHWEST FLOW IS FORECAST
TO DEVELOP WEDNESDAY NIGHT THROUGH THURSDAY NIGHT WITH A COLD FRONT
MOVING SOUTH THROUGH THE STATE. AS MENTIONED ABOVE...AM RELUCTANT TO
GO COMPLETELY WITH THIS FORECAST JUST YET...SO HAVE ONLY SHIFTED
WINDS NORTHWESTERLY AND ONLY SLIGHTLY COOLED TEMPERATURES TO NEAR
NORMAL LEVELS. HAVE ALSO ONLY KEPT PRECIPITATION OVER THE WESTERN
MOUNTAINS.  COULSTON

FRIDAY THROUGH SUNDAY...MODELS TEND TO AGREE ON THIS PERIOD AND HAVE
SLOWED PROGRESS OF RIDGE TO BUILD OVER THE PACIFIC NORTHWEST. A
NORTHWEST FLOW ALOFT WILL BRING A SLIGHT CHANCE FOR A FEW ISOLATED
MOUNTAIN SNOW SHOWERS FOR THE NORTHWEST MOUNTAINS. OTHERWISE
MOSTLY TO PARTLY CLOUDY SKIES WILL COVER THE CENTRAL AND NORTHERN
ZONES OF THE CWA. WESTERLY WINDS WILL BE A BIT BREEZY FOR THE
ROCKY MOUNTAIN FRONT FOR MOST OF THE PERIOD. TEMPERATURES WILL BE
SLIGHTLY ABOVE SEASONAL NORMALS FOR THE CENTRAL ZONES. SAUCIER

&&

.AVIATION...
UPDATED 0600Z
A BRISK SOUTHWEST FLOW WILL CONTINUE ALOFT...AS AN
AREA OF LOW PRESSURE MOVES SOUTHEAST FROM CENTRAL ALBERTA
TONIGHT...TOWARDS THE GLASGOW AREA BY SATURDAY AFTERNOON.
THEREFORE EXPECT BREEZY SURFACE WINDS TO CONTINUE OVER NORTH
CENTRAL MT...AND THE CHANCE FOR PRECIP. PRECIP WILL BE MAINLY OVER
THE WESTERN MOUNTAINS AND SOUTHWEST MT. GENERALLY VFR CONDITIONS
ARE EXPECTED THROUGH 00Z SUNDAY...BUT IFR CONDITIONS ARE LIKELY IN
AND NEAR RAIN AND SNOW SHOWERS ACTIVITY THROUGH THE PERIOD. EXPECT
THE BULK OF THE PRECIP TO EXIT THE REGION AROUND 18Z SATURDAY.
BRUSDA

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  46  25  46  30 /  20   0  20  60
CTB  43  22  40  22 /  20   0  20  40
HLN  46  26  45  34 /  40  10  40  30
BZN  45  21  46  33 /  50  10  30  30
WEY  39  18  37  23 /  40  30  60  60
DLN  43  23  44  35 /  30  10  40  30
HVR  46  21  41  28 /  20   0  30  40
LWT  45  21  45  29 /  40   0  30  60

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING FROM 12 PM TO 8 PM MST SUNDAY FOR MTZ009-
MTZ010-MTZ048.

&&

SHORT TERM...BLANK
LONG TERM...COULSTON/SAUCIER
AVIATION...COULSTON

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Nov 11, 5:03 AM MST, 23 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
503 AM MST FRI NOV 11 2005

MTZ009-010-048-121215-
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
503 AM MST FRI NOV 11 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

...HIGH WIND WATCH HAS BEEN ISSUED FOR SUNDAY AND SUNDAY EVENING
FOR THE ROCKY MOUNTAIN FRONT...

FOR THE FOLLOWING ZONES: NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN
ROCKY MOUNTAIN FRONT-EASTERN GLACIER

SEE GTFNPWTFX FOR FURTHUR DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ008-011>015-044>047-049>055-121215-
BEAVERHEAD-HILL-CASCADE-CHOUTEAU-
CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS-
JEFFERSON-BROADWATER-MEAGHER-GALLATIN-
503 AM MST FRI NOV 11 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WIND GUSTS 50 TO 60 MPH ARE POSSIBLE SUNDAY INTO SUNDAY EVENING
MAINLY OVER THE PLAINS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 12, 2:20 PM MSTHigh Wind WatchTFX25 hr

Nearby

High Wind Warnings in Montana, 2005Every high wind warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.